# SDR AWXA200600340

- Difficulty date: February 3, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION ON DECK PLATE AT STA 1715.3 ON BL 12.5L AND 24L, ON FLOOR IN PAX CABIN.  CORROSION WAS FOUND TO BE OUT OF LIMIT IAW BOEING 757-200 SRM 53-00-51-1A1 FIG 101.  PERFORMED LAYOUT OF REPAIR ON DECK PLATE IAW BOEING 757-200 SRM 51-70-13-0G.  FABRICATE REPAIR PART IAW BOEING 757-200 SRM 51-70-13-0G.  INSTALLED FABRICATED REPAIR PARTS AT BS 1715.3 ON BL 12.5L AND BL 24L IAW BOEING 757-200 SRM 51-70-13-0G.
